# SDR SWAA2014120234603

- Difficulty date: November 28, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 22,755 hours, 13,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8100
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE EMER LIGHT COVER MISSING.  R & R LIGHT ASSEMBLY IAW AMM.
